Log In Sign Up

Pregnancy through Nuvaring vs. Antibiotic after surgery.


Forum: Am I Pregnant

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Am I Pregnant LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 15th, 2014, 11:37 AM
Newbie
Join Date: Apr 2014
Posts: 1
So on 03/31/2013 I had a Microdiscectomy on my L5-S1, after the surgery they gave me antibiotics to help prevent infection. I didn't think this certain antibiotic would cause a problem with my Nuvaring, but I'm now 4dpo and have had intense cramping. My fertile week was 04/06-04/11. I've been pregnant 3 times all ending in miscarriages on at 13 weeks in 10/2012 and the 2nd in 10/2013 at 5 weeks and the last in 11/2013 at6weeks. With the last 2 I've had the same feeling around this time and the last 2 times I was also on the Nuvaring. I know it's too early for an at home pregnancy test to show anything, but along with cramping today I've been extremely nauseous. I haven't been taking any of my pain meds from the surgery, but I know my body has been stressed. My husband and I aren't trying but we don't really care if I do get pregnant, but the surgery complicates things. How possible is it that I did manage to get pregnant?I know it's unlikely.
Reply With Quote
  #2  
April 15th, 2014, 02:10 PM
Rachel's Avatar Just Rachel
Join Date: Oct 2004
Location: Taneytown, MD
Posts: 114,752
Send a message via Yahoo to Rachel
Are you still on antibiotics? Could they be causing the stomach upset?

You're right that it's too early to test, but in about a week you should be able to.
Reply With Quote
Reply

Tags
4 dpo , antibiotics , nuvaring , pregnancy , surgery

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 05:08 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0